# SDR DALA2015032502409

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y512 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 66, L=12", W=3", D=0.004", SSI 534147.  REPLACED FLOORBEAM +Y512 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 66 IAW SRM 51-72-11 AND DWG D53472815.
